Volume 8, Issue 4
Stability Criteria and Multiple Bifurcation Analysis for Some Nonlinear Continuous-time Coupled Systems with Multiple Delays

Z. Wang, M. Peng & X. Yang

DOI:

Int. J. Numer. Anal. Mod., 8 (2011), pp. 705-720

Published online: 2011-08

Preview Purchase PDF 0 707
Export citation
  • Abstract

A coupled system, which consists of multiple delayed neural network loops, is proposed and a detailed analysis of the asymptotic behavior of the zero solution is included. The stable regions and all possible bifurcations, which depend on multiple parameters, are given in a geometrical way for several specific cases.

  • Keywords

Stability multiple bifurcations neural network loops delay

  • AMS Subject Headings

34K18 34K20 92B20 37N25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard